# SDR SWAA2025112028453

- Difficulty date: October 25, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP,  BS 500I, STRINGER 26R, WL 156.1.   REPLACED THE TIE CLIP IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A1234, SHEET 13, REV A.
